| Model Number |
TFAT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient cant see well.Clinical reason for explant is intolerant of decreased contrast.The iol was exchanged in a secondary procedure following the initial procedure.Additional information was requested and received in the surgeons opinion intolerant of decreased contrast is the cause of the even.Event resolved, there was no patient harm and no hospitalization.